# SDR ABXA0100023

- Difficulty date: January 22, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 54,941 hours, 43,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 10974
- Condition: Discharged
- Location: Fuselage
- Part time: 85,933 hours, 84,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WERE INOPERATIVE DURING PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-53-02.
